# SDR AALA202506182806

- Difficulty date: June 13, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 71,584 hours, 33,974 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS BURNING SMELL COMING FROM FWD RIGHT OVEN (98-06-10861). WE COULD SMELL IT IN THE COCKPIT AS WELL. OVEN CONFIRMED AS SOURCE CB COLLARD. **SUPPLEMENTAL REPORT FOR SDR AALA202506162806.** (CLOSED)** MAINTENANCE FOUND BURNED FOOD AT BOTTOM RACK CLEANED AND OPS CK GOOD IAW AMM 25-35-19.
